# SDR USAA2015030500005

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 17,629 hours, 6,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Dirty
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ARMING HANDLE STIFF & DIFFICULT TO OPERATE.  CLEANED DEBRIS FROM FLOOR ARMING CLEATS, OPERATIONAL CHECKED GOOD.
